MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during setup for treatment, when powering up the thermogard hq temp mgt console (sn (b)(6), the system showed a "coolant low" alarm despite a full coldwell of coolant level.The customer then turned off the thermogard hq system and turned it back on.After restarting, the hq console displayed an unknown error message.Another system was used to treat the patient.No consequences or impacts on the patient.
 
Additional Manufacturer Narrative
G4: pma/510(k): premarket submission number not available/not released.Zoll service performed an on-site evaluation of the thermogard hq console (sn (b)(6).The customer reported that the thermogard hq console displayed a "coolant low" alarm.Although this alarm did not appear during functional testing, the issue was confirmed through visual and functional inspection.The root cause was identified as the defective coolant block sensor, likely due to defective component(s).The customer reported that after restarting the console, it showed an unknown error message.The system event log data showed a couple of mid:09 (glycol assembly) error messages on the reported event date.Although this error could not be replicated during functional testing, the investigation confirmed that it was triggered during the reported event by the defective coolant block sensor.During functional testing, the coolant block sensor was not working correctly, as there was a non-functional led on the sensor pcb.The "coolant low" alarm was not duplicated during testing; however, it was caused by the defective coolant block sensor, which was replaced to remedy the issue.Following service, the thermogard hq system passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard hq temp mgt console with serial number (b)(6).

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose 95131
4084192347
MDR Report Key22909403
Report Number3010617000-2025-00591
Device Sequence Number8851516
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown